You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Algorithm for Exponential Fitting Revisited
M. R. Osborne and G. K. Smyth
Journal of Applied Probability
Vol. 23, Essays in Time Series and Allied Processes (1986), pp. 419-430
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214370
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An algorithm for exponential fitting is presented which exploits the separable regression structure and a reparametrization. The algorithm has proved very satisfactory, and theoretical reasons for this are developed.
Journal of Applied Probability © 1986 Applied Probability Trust